Having a laugh at myself!


I have been posting on some serious topics such as God and sins of late, that I thought I would lighten the mood. I have been feeling a bit low and headed for the shower for a refresher. While I was showering, I thought it would be a good idea to shave my legs. I have a big issue with body hair and the only hair I like is on my head and above my eyes, the rest must ALL go! One of the side affects of taking steroids is an increase in body hair! As a result, I have been shaving more often. I have also noticed the random strands of hair growing from the base of my chin, the side of my cheek and today, from a mole!!

I was repulsed; disgusted! When did this happen and how long has this hair been growing? After pulling out these hairs, I decided to give the arm pits a go, as well as the downstairs area. It was then that I realised, to my absolute horror, that a forest of hairs had grown around my nipples! I had hairy nipples!!! I am not joking, three to four hairs about 1cm in length around each nipple!

I instantly grabbed the razor and….. are you ready for it…. I shaved my nipples! I actually shaved my nipples! Bwahahahahaha. Never in my life would I ever think that I would have shaved my nipples!

Another side effect of steroids is actually hair loss – but only from the head of course! Today, I have had a whole heap of hair fall out. What the hell is that all about? Why couldn’t the side effects be the other way around! The hair falls out of your body, but grows from your head! Who the hell was the sick scientist that was rubbing his hands as he planned this sick joke as part of the side effects of taking steroids? I can just imagine him thinking, “This will really play with their minds!” Little gromet.

I would also like to pass on my sarcastic thanks to the manufacturers of Gonal F for creating a drug that women would need in IVF which has the side effects in women being teary and bloating. Um, really? As if going through IVF wasn’t enough stress, you needed to make us emotional? And what is with my stomach now looking like a basketball? It is no wonder I am emotional; I look and feel fat!

I am actually smiling while writing this post. I am actually very grateful for these drugs, for I know without them I would have no hope of having a baby with my husband. And if that does happen, these little side effects will be a vague memory!

A day without laughter is a day wasted!

 

 

 

Advertisements